# SDR AU970481

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic Fuse
- Part number: 2041561ANSETTSN
- Condition: Faulty
- Location: Rt Mlg Retract
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR TRUCK POSITIONER `UP' LINE HYDRAULIC FUSE FAULTY
